[Une condition de la régularité locale impliquant deux composantes de la vitesse de type Serrin pour les équations de Navier–Stokes]
Le présent papier traite le problème de la régularité locale de solutions faibles à l'équation de Navier–Stokes en
The present paper deals with the problem of local regularity of weak solutions to the Navier–Stokes equation in
Accepté le :
Publié le :
Hyeong-Ohk Bae 1 ; Jörg Wolf 2
@article{CRMATH_2016__354_2_167_0, author = {Hyeong-Ohk Bae and J\"org Wolf}, title = {A local regularity condition involving two velocity components of {Serrin-type} for the {Navier{\textendash}Stokes} equations}, journal = {Comptes Rendus. Math\'ematique}, pages = {167--174}, publisher = {Elsevier}, volume = {354}, number = {2}, year = {2016}, doi = {10.1016/j.crma.2015.10.020}, language = {en}, }
TY - JOUR AU - Hyeong-Ohk Bae AU - Jörg Wolf TI - A local regularity condition involving two velocity components of Serrin-type for the Navier–Stokes equations JO - Comptes Rendus. Mathématique PY - 2016 SP - 167 EP - 174 VL - 354 IS - 2 PB - Elsevier DO - 10.1016/j.crma.2015.10.020 LA - en ID - CRMATH_2016__354_2_167_0 ER -
%0 Journal Article %A Hyeong-Ohk Bae %A Jörg Wolf %T A local regularity condition involving two velocity components of Serrin-type for the Navier–Stokes equations %J Comptes Rendus. Mathématique %D 2016 %P 167-174 %V 354 %N 2 %I Elsevier %R 10.1016/j.crma.2015.10.020 %G en %F CRMATH_2016__354_2_167_0
Hyeong-Ohk Bae; Jörg Wolf. A local regularity condition involving two velocity components of Serrin-type for the Navier–Stokes equations. Comptes Rendus. Mathématique, Volume 354 (2016) no. 2, pp. 167-174. doi : 10.1016/j.crma.2015.10.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2015.10.020/
[1]
[2] A regularity criterion for the Navier–Stokes equations, Commun. Partial Differ. Equ., Volume 32 (2007), pp. 1173-1187
[3] On the smoothness of a class of weak solutions to the Navier–Stokes equations, J. Math. Fluid Mech., Volume 2 (2000) no. 4, pp. 315-323
[4] Regularity of solutions to the Navier–Stokes equation, Electron. J. Differ. Equ., Volume 1999 (1999) no. 5, pp. 1-7
[5] On the interior regularity of suitable weak solutions to the Navier–Stokes equations, Commun. Partial Differ. Equ., Volume 32 (2007) no. 7–9, pp. 1189-1207
[6] The initial value problem for the Navier–Stokes equations with data in
[7] An Introduction to the Mathematical Theory of the Navier–Stokes Equations, vol. I, Linearized Steady Problems, vol. 38, Springer-Verlag, New York, 1994
[8] On the Stokes problem in Lipschitz domains, Ann. Mat. Pura Appl. (4), Volume 167 (1994), pp. 147-1633
[9] One-component regularity for the Navier–Stokes equations, Nonlinearity, Volume 19 (2006) no. 2, pp. 453-469
[10] Regularity of a suitable weak solution to the Navier–Stokes equations as a consequence of regularity of one velocity component (A. Sequeira; H. Beirão da Veiga; J.H. Videman, eds.), Applied Nonlinear Analysis, Kluwer/Plenum, New York, 1999, pp. 391-402
[11] An interior regularity criterion for an axially symmetric suitable weak solution to the Navier–Stokes equations, J. Math. Fluid Mech., Volume 2 (2000), pp. 381-399
[12] On the interior regularity of weak solutions of the Navier–Stokes equations, Arch. Ration. Mech. Anal., Volume 9 (1962), pp. 187-195
[13] On partial regularity results for the Navier–Stokes equations, Commun. Pure Appl. Math., Volume 41 (1988), pp. 437-458
[14] On the local regularity of suitable weak solutions to the generalized Navier–Stokes equations, Ann. Univ. Ferrara, Volume 61 (2015) no. 1, pp. 149-171
[15] J. Wolf, On the local pressure of the Navier–Stokes equations and related systems (2015), submitted for publication.
[16] A new regularity criterion for the Navier–Stokes equations in terms of the gradient of one velocity component, Methods Appl. Anal., Volume 9 (2002) no. 4, pp. 563-578
- Some regularity criteria of a weak solution to the 3D Navier–Stokes equations in a domain, Archiv der Mathematik, Volume 117 (2021) no. 2, p. 215 | DOI:10.1007/s00013-021-01613-0
- On the Serrin-Type Condition on One Velocity Component for the Navier–Stokes Equations, Archive for Rational Mechanics and Analysis, Volume 240 (2021) no. 3, p. 1323 | DOI:10.1007/s00205-021-01636-5
- Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components, Advances in Nonlinear Analysis, Volume 9 (2019) no. 1, p. 633 | DOI:10.1515/anona-2020-0017
- On a two components condition for regularity of the 3D Navier–Stokes equations under physical slip boundary conditions on non-flat boundaries, Mathematische Annalen, Volume 374 (2019) no. 3-4, p. 1559 | DOI:10.1007/s00208-018-1755-z
- Regularity of the 3D Navier–Stokes equations with viewpoint of 2D flow, Journal of Differential Equations, Volume 264 (2018) no. 7, p. 4889 | DOI:10.1016/j.jde.2017.12.026
- Some Interior Regularity Criteria Involving Two Components for Weak Solutions to the 3D Navier–Stokes Equations, Journal of Mathematical Fluid Mechanics, Volume 20 (2018) no. 4, p. 2147 | DOI:10.1007/s00021-018-0402-5
- On the extension to slip boundary conditions of a Bae and Choe regularity criterion for the Navier–Stokes equations. The half-space case, Journal of Mathematical Analysis and Applications, Volume 453 (2017) no. 1, p. 212 | DOI:10.1016/j.jmaa.2017.03.089
- Sufficient conditions for local regularity to the generalized Newtonian fluid with shear thinning viscosity, Zeitschrift für angewandte Mathematik und Physik, Volume 68 (2017) no. 1 | DOI:10.1007/s00033-016-0751-y
Cité par 8 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier